The symptoms seem to be related to a new psychotic episode or negative symptoms of schizophrenia. (Some symptoms may also be obsessive compulsive symptoms but may be caused by the psychotic disorder). Poor compliance to swallow antipsychotic medication is the major reason for relapse of psychotic episodes. New atypical neuroleptics are rather good drugs but the patients usually do not feel any need to swallow a pill feeling "normal". Sometimes the sideeffects of the drugs (weight gain) may be influence this decision. In Germany we would discuss psychosocial
option (e.g. sending a nurse to the patient to optimize compliance or daycare treatment at a hospital). Another option would be an injection of a neuroleptic medication. One new atypical neuroleptic is a rather good and safe option (Risperdal Consta) http://www.drugdigest.org/DD/DVH/Uses/0,3915,552834%7CRisperidone+Injection,00.html
But the patient needs to agree to this medication as well...
You are not logged in
Today's date: Sun, 18 Aug 2019 03:10:41 +0200